# SDR GLBA2001075

- Difficulty date: April 3, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 10,233 hours, 13,376 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Stiff
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM STIFF.  CLEANED AND LUBRICATED RUDDER TRIM ACTUATORS, OPS CHECKED SYSTEM SATISFACTORY.
